# SDR REXA2015061700603

- Difficulty date: June 17, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 17,159 hours, 10,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

13C EMER FLOOR LIGHTING STRIP INOPERATIVE.  SECURED FLOOR LIGHTING EMER STRIP AS REQUIRED.  NO FURTHER DEFECTS NOTED AT THIS TIME.
